MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 89185
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Block d1: per the product code dqx, this is not indicated or approved as a life-sustain/support device.Blocks d6 & d7: not applicable for this device.Block h3: the omniwire was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, the device failed the signal/zero test due to an error message displayed by the console.Block h6: the probable cause of the reported failure is an electrical conductivity issue between the connector and the conductive bands which resulted in instabilities of signal.Manipulation and strain on the wire can cause damage to internal components and can result in the reported failure.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an omniwire was used in an emergent coronary diagnostic procedure.During use, the catheter failed to normalize, even after multiple attempts.The procedure was completed with a new device, no patient injury reported.This product problem is being reported because the wire could not be used during an emergent case; resulting in a potential for harm due to the delay of the procedure.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key21953468
Report Number3008363989-2025-00059
Device Sequence Number15733676
Product Code DQX
UDI-Device Identifier00845225003043
UDI-Public(01)00845225003043(11)241128(17)271128(10)0303352214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89185
Device Catalogue Number89185
Device Lot Number0303352214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS VOLCANO: INTRASIGHT MOBILE SYSTEM; UNK MFG AND SIZE: GUIDEWIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown